# SDR 2007UALA05203

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 27,059 hours, 9,846 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN HIGH PRESSURE INDICATION AMBER ON DOOR-OXY SYSTEM ECAM.  SERVICED CREW O2 SYSTEM, NO REPEATS.
